MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP Medline Industries, Inc.; COMBINED SPINAL AND EPIDURAL

MEDLINE INDUSTRIES, LP Medline Industries, Inc.; COMBINED SPINAL AND EPIDURAL
Model Number DYNJRA1268C
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code Needle Stick/Puncture (2462)
Date of Event 05/12/2023
Type of Reportable Event Serious Injury
Event or Problem Description
According to the customer, on (b)(6)2023 the glass plunger was stuck on the wall of the glass syringe when using the spinal and epidural tray.
 
Additional Manufacturer Narrative
According to the customer, on (b)(6)2023 the glass plunger was stuck on the wall of the glass syringe when using the spinal and epidural tray.The customer reported they "re-attempted a l3-l4 with a plastic syringe" and it was "easy and atraumatic".The customer did not report any serious injury related to the reported incident.It has been determined that the reported event caused or contributed to serious injury, therefore, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.

Brand Name
Medline Industries, Inc.
Common Device Name
COMBINED SPINAL AND EPIDURAL
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
three lakes drive
northfield IL 60093
Manufacturer Contact
danielle tognocchi
three lakes drive
northfield, IL 60093
MDR Report Key17213501
Report Number1417592-2023-00267
Device Sequence Number20627269
Product Code OFT
UDI-Device Identifier10193489905830
UDI-Public10193489905830
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/27/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberDYNJRA1268C
Device Catalogue NumberDYNJRA1268C
Device Lot Number22LLA800
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/02/2023
Initial Report FDA Received Date06/27/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown